MathSciNet Relay Station
MathSciNet bibliographic data
MR467603 (57 #7459) 53C30
Tsagas, Gr.; Ledger, A. Classification of simply connected four-dimensional $RR$-manifolds. Trans. Amer. Math. Soc. 219 (1976), 189–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement